Undiagnosed Symptoms Community
Weaning off Cymbalta. Facial numbness, arms, hands. Feel spaced out
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Weaning off Cymbalta. Facial numbness, arms, hands. Feel spaced out

Hi - I really hope someone can help me here as I am quite concerned.
I am being weaned off Cymbalta (30mg down from 60mg and taking every second day) for the last 4 weeks.
Just before the weaning began, I started experiencing numbness/tingling in my face (lip, chin and cheeks) with a sense of being spaced out. It would only have happened maybe once a week however in the last 2 weeks it has become quite severe to the point that it is now a constant state for the last few days.
I cannot concentrate. Feel as if I am totally out of it and at times I feel literally out of my body, sense of being totally drugged up. I have a mild headache at times but not severe.
I am not battling to sleep, in fact I could sleep all the time though I find it difficult to wake up particularly in the morning.
The tingling has spread all the way down arms to the tips of my fingers. I do feel dizzy and just generally not in control. I cannot concentrate and to even type this is a real task.
Are the symptoms related to being weaned off Cymbalta or symptoms of something else?
Thanks
4 Comments
Blank
875426_tn?1325532016
Side effects of Cymbalta itself can include:
numbness and tingling of the face, including the mouth, hands, and feet, headache, dizziness, drowsiness, and attention problems.

So, the symptoms you are experiencing may be side effects from the amount of Cymbalta you are still taking.

I would recommend you talk with your prescribing physician and possibly a pharmacist as well about your symptoms and see if you might be able to cut back even more on the Cymbalta.  

You may even want to call the drug manufacturer and report your symptoms, which they should report in turn to the FDA, I think.  

All the side effects I listed are reportedly more common side effects of Cymbalta.  Sounds like you are having a rough time of it!  See PM.
Blank
Avatar_f_tn
Thank you. I am seeing my Dr on Monday so hopefully she will shed more light on this. I am sure it is related to the Cymbalta which I have been on for over a year now and I had never had these symptoms until only recently.
Hopefully things will improve once I am off it completely.
Thanks again!
Blank
1340994_tn?1374197577
I had to wean very slowly off Cymbalta, opening the capsules and counting out the little pearls to reduce slowly enough.  I was having brain zaps  
Blank
875426_tn?1325532016
I hope she will be understanding and know just how to help you!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
10389859_tn?1409925468
Blank
Foggy2
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON